# SDR 2013FA0000280

- Difficulty date: April 10, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Aircraft: N58LP
- Make and model: Beech 58P
- Aircraft serial: TJ481
- Engine: Cont TSIO520*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1029100261
- Part serial: TJ480LTTJ479RT
- Condition: Eroded
- Location: Engine
- Part time: 4,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT AND RT ENGINE CHANGE THE LT AND RT ENGINE MOUNT TRUSSES WERE INSPECTED.  SEVERE HEAT EROSION WAS FOUND ON THE LT BEAM BELOW THE FWD INDUCTION AIR BOX MOUNT BRACKET.  THIS AREA IS NEAR THE LT EXHAUST ELBOW.  BOTH MOUNTS SHOW THE SAME AMOUNT OF EROSION.  MFG TECH SUPPORT SHOWS REPAIR INFO AS SR-PI-0001.
